MAUDE Adverse Event Report: MDT SOFAMOR DANEK PUERTO RICO MFG CD HORIZON SPINAL SYSTEM; ORTHOSIS, SPINAL PEDICLE FIXATION, FOR DEGENERATIVE DISC DISEASE

MDT SOFAMOR DANEK PUERTO RICO MFG CD HORIZON SPINAL SYSTEM; ORTHOSIS, SPINAL PEDICLE FIXATION, FOR DEGENERATIVE DISC DISEASE
Catalog Number 55840007550
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Neuropathy (1983); Pain (1994)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Neither the device nor applicable imaging films were returned to manufacturer for evaluation therefore we are unable to determine the definitive cause of event.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported that the patient underwent spinal surgery on (b)(6) 2017 in which screws has been implanted on l5-s1.Post-op, the patient complained of radiculopathy and leg pain.The surgeon stated that this may be due to all polyaxial screws.Also, surgeon was using neuro monitoring throughout the entire case and there were no events during the case, including the time of implanting the screws and other implants and even after the screws were placed and they did the final monitoring.Post-op images showed that the screws are placed straight down the pedicle without any breaching of walls of the vertebral body and are in a good position.

Brand Name
CD HORIZON SPINAL SYSTEM
Common Device Name
ORTHOSIS, SPINAL PEDICLE FIXATION, FOR DEGENERATIVE DISC DISEASE
Manufacturer (Section D)
MDT SOFAMOR DANEK PUERTO RICO MFG
barrio marianna rd 909, km0.4
humacao PR 00792
MDR Report Key6854338
Report Number1030489-2017-02020
Device Sequence Number19197635
Product Code NKB
UDI-Device Identifier00643169004351
UDI-Public00643169004351
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K113174
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/15/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number55840007550
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/15/2017
Initial Report FDA Received Date09/11/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;